Pacific Journal of Mathematics

A representation theorem for isometries of $C(X,E)$.

Ka Sing Lau

Article information

Source
Pacific J. Math., Volume 60, Number 1 (1975), 229-233.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102868637

Mathematical Reviews number (MathSciNet)
MR0402492

Zentralblatt MATH identifier
0322.46042

Subjects
Primary: 46E40: Spaces of vector- and operator-valued functions
Secondary: 47B37: Operators on special spaces (weighted shifts, operators on sequence spaces, etc.)

Citation

Lau, Ka Sing. A representation theorem for isometries of $C(X,E)$. Pacific J. Math. 60 (1975), no. 1, 229--233. https://projecteuclid.org/euclid.pjm/1102868637


Export citation

References

  • [1] N. Dunford and J. Schwartz, Linear Operators, Vol. 1, New York, 1958.
  • [2] S. Kakutani, Concrete representations of abstract (M) spaces, Ann. of Math., 42 (1941), 994-1024.
  • [3] M. Jerison, The space of bounded maps into a Banach Space, Ann. of Math., 52 (1950), 309-321.
  • [4] A. Lazar, Affinefunctions on simplexes and extreme operators, Israel J. Math., 5 (1967), 31-43.
  • [5] E. Makai, The space of bounded maps into a Banach space, Publi. Math. Debrecen, 19(1972), 177-179.
  • [66] K. Sundaresan, Spaces of continuous functions into a Banach space, Studia Math., 48 (1973), 15-22.